View Single Post
  #22  
Old December 26th, 2008, 08:45 PM
mummummum's Avatar
mummummum mummummum is offline
-
 
Join Date: Nov 2005
Location: The Hammer
Posts: 8,535
Quote:
Originally Posted by thomsob View Post
I have a 7 year old Shih Tzu that has been put on Soloxine for low thyroid. He is having occasional anxiety attacks...panting, "antsy", digs in the bathtub, etc. There isn't any rhyme or reason as to when they occur. I was wondering if they could be a side effect of the Soloxine.
Hyperactivity and personality changes are listed as signs of overdose. http://www.soloxine.com/pdfs/Soloxine_Insert.pdf

Quote:
Originally Posted by thomsob View Post
I have a 7 year old Shih Tzu that has been put on Soloxine for low thyroid. He is having occasional anxiety attacks...panting, "antsy", digs in the bathtub, etc. There isn't any rhyme or reason as to when they occur. I was wondering if they could be a side effect of the Soloxine.
Increased thirst (polydipsia) and frequency of urination (polyuria) are also listed as signs of overdoes.The seizure could be unrelated. A Vet visit is definitely needed for both doggies.

Last edited by mummummum; December 26th, 2008 at 08:51 PM.
Reply With Quote